Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MULTIPLE SOLUTIONS OF A SEMILINEAR ELLIPTIC EQUATION IN R(N)
Autore:
CAO DM;
Indirizzi:
ACAD SINICA,WUHAN INST MATH SCI,POB 71007 WUSHAN 430071 PEOPLES R CHINA
Titolo Testata:
Annales de l Institut Henri Poincare. Analyse non lineaire
fascicolo: 6, volume: 10, anno: 1993,
pagine: 593 - 604
SICI:
0294-1449(1993)10:6<593:MSOASE>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Soggetto:
CONCENTRATION-COMPACTNESS PRINCIPLE; CALCULUS;
Keywords:
SEMILINEAR ELLIPTIC EQUATIONS; VARIATION; CRITICAL POINT; CONCENTRATION-COMPACTNESS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
14
Recensione:
Indirizzi per estratti:
Citazione:
D.M. Cao, "MULTIPLE SOLUTIONS OF A SEMILINEAR ELLIPTIC EQUATION IN R(N)", Annales de l Institut Henri Poincare. Analyse non lineaire, 10(6), 1993, pp. 593-604

Abstract

In this paper, we are concerned with the existence of multiple solutions of - DELTAu + u = lambdab(x) \u\(p-1) u + C(x) \U\(q-1) u where 1 < p, q < N + 2/N - 2 if N greater-than-or-equal-to 3, 1 < p, q < + infinity if N = 2, lambda > 0. We obtain the existence of multiple solutions by using concentrations-compactness method and dual variational principle to establish the corresponding existence of critical points.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 21:49:55